MAUDE Adverse Event Report: HARSORIA HEALTHCARE MCKESSON BRANDS; CATHETER, IV SFTY SLIDING STR BLU 22GX1"

HARSORIA HEALTHCARE MCKESSON BRANDS; CATHETER, IV SFTY SLIDING STR BLU 22GX1"
Catalog Number 200-IVS221
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the plastic clear tip of the catheter broke off inside the patient.After the incident, the nurse had to apply pressure to push the catheter out of the patient's vein.No other information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, IV SFTY SLIDING STR BLU 22GX1"
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key24547472
Report Number1451040-2026-00017
Device Sequence Number5724890
Product Code QOI
UDI-Device Identifier10612479267548
UDI-Public10612479267548
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
Report Date (Section F) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-IVS221
Device Lot Number50841/0586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/02/2026
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/09/2026